Fishy

5 Dec

I’ve been trying to be really good about taking my vitamins lately. OK, mostly because they’re going to expire in about a month, so I’m trying to use them up before they do. No sense in wasting money. And I want to try those sour gummy ones that are much easier to take.

Also, I’ve been taking those fish oil omega-3 supplements, as well, to promote healthy skin. So far the jury’s still out on that one. Except for one thing – it gives me slight…indigestion? No, not really that. Not like heartburn, either. Kind of like how every time I eat green peppers or lettuce, I kind of burp a lot afterwards. Whatever that’s called – the same thing happens to me after I take these supplements. They kind of give me little fishy burps. It’s just a weird feeling. I know that’s really gross, and kind of personal to share over the internet. But it happens. We all do body stuff like that – no sense denying it.

Does that happen to anyone else? Surely I’m not the only one who feels the aftereffects of eating fish oil tablets.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: